Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 02:12:48 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631458
  • Total Topics: 47800
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada woopsie - overmedication question  (Read 914 times)

0 Members and 1 Guest are viewing this topic.

Offline Betelgeuse

  • Member
  • Posts: 163
Truvada woopsie - overmedication question
« on: September 13, 2011, 02:57:55 PM »
Ok, so this is the second time it's happened to me so it's worth asking.  Is there any danger on a cellular level in taking an extra dose of Truvada in an effort to correct a dosage I took at the wrong time of day.

I take my Truvada in the evening, but today in my morning haze, I accidentally took my PM meds in the morning.  I did not experience any negative side effects as a result, so I'm not worried about that.  But in my effort to get back on track for an evening dosage, I thought it would be better to take my Truvada at its regularly scheduled time rather than waiting a day and a half to resume my routine.

Is there any danger to this?
04/19/11 - Diagnosed positive
04/29/11 - CD4 188 @ 12.5% / VL 18k
05/03/11 - CD4 171 @ unk% / VL 7k
06/04/11 - Start Truvada/Isentress
07/11/11 - CD4 not tested / VL UD
09/07/11 - CD4 252 @ unk% / VL UD

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Truvada woopsie - overmedication question
« Reply #1 on: September 13, 2011, 04:40:28 PM »
Just drink some more water, and odd extra dose ain't gonna be serious.

- matt
"The object is to be a well patient, not a good patient"

Offline Betelgeuse

  • Member
  • Posts: 163
Re: Truvada woopsie - overmedication question
« Reply #2 on: September 13, 2011, 05:21:28 PM »
Thanks Matt! :)
04/19/11 - Diagnosed positive
04/29/11 - CD4 188 @ 12.5% / VL 18k
05/03/11 - CD4 171 @ unk% / VL 7k
06/04/11 - Start Truvada/Isentress
07/11/11 - CD4 not tested / VL UD
09/07/11 - CD4 252 @ unk% / VL UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.